On dynamical and geometric phases of time-periodic linear Euler equations

R. F. Espinoza, Yu Vorobiev

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

This paper is devoted to the computation of the dynamical and geometrical phases of a classical cyclic evolution for a time-periodic linear Euler equation on a Lie algebra. Sufficient conditions for the representation of the geometrical phase in terms of the symplectic form of a coadjoint orbit are given. For a 1-parameter family of linear periodic Euler equations, the parameter evolution of the phase angles is described. These results are illustrated in the case of 3-dimensional Lie algebras. Copyright © 2005 by MAIK "Nauka/Interperiodica" (Russia).
Original languageAmerican English
Pages (from-to)326-349
Number of pages24
JournalRussian Journal of Mathematical Physics
StatePublished - 1 Jul 2005

Fingerprint

Dive into the research topics of 'On dynamical and geometric phases of time-periodic linear Euler equations'. Together they form a unique fingerprint.

Cite this